353 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2017-01-10T05:13:05Z-
dc.date.available2017-01-10T05:13:05Z-
dc.date.issued2015-05-
dc.identifier.citationJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 18, NO 5, Page. 875-884en_US
dc.identifier.issn1521-1398-
dc.identifier.issn1572-9206-
dc.identifier.urihttp://www.eudoxuspress.com/images/JOCAAA-2015-VOL-18-ISSUES-5-6.pdf-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/25016-
dc.description.abstractIn this paper, we prove the Hyers-Ulam stability of an additive-quadratic-cubic-quartic functional equation in normed 2-Banach spaces.en_US
dc.description.sponsorshipC. Park, S. Y. Jang, D. Y. Shin were supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education, Science and Technology (NRF-2012R1A1A2004299), (NRF-2013-007226), and (NRF-2010-0021792), respectively.en_US
dc.language.isoenen_US
dc.publisherEUDOXUS PRESSen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectnormed 2-Banach spaceen_US
dc.subjectadditive-quadratic-cubic-quartic functional equationen_US
dc.titleAN AQCQ-FUNCTIONAL EQUATION IN NORMED 2-BANACH SPACESen_US
dc.typeArticleen_US
dc.relation.no5-
dc.relation.volume18-
dc.relation.page875-884-
dc.relation.journalJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS-
dc.contributor.googleauthorPark, Choonkil-
dc.contributor.googleauthorJang, Sun Young-
dc.contributor.googleauthorSaadati, Reza-
dc.contributor.googleauthorShin, Dong Yun-
dc.relation.code2015013136-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE